# SDR RAIA980725

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 950
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Sensor
- Part number: 56B17A
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7094 - STL - LEFT ENGINE TORQUE DROPPED TO 60 PERCENT ON CLIMB.  MAINTENANCE INSPECTED AND REPLACED LEFT ENGINE T2 SENSOR.  (M)
